引用本文: |
-
谭光兴,潘健.一类投资模型的能控性[J].广西科学,1999,6(3):177-180. [点击复制]
- Tan Guangxing,Pan Jian.Controllability of A Class of Investment Model[J].Guangxi Sciences,1999,6(3):177-180. [点击复制]
|
|
|
|
本文已被:浏览 464次 下载 497次 |
 码上扫一扫! |
一类投资模型的能控性 |
谭光兴, 潘健
|
|
(广西工学院管理工程系, 柳州市东环路 545005) |
|
摘要: |
讨论一类固定资产投资模型,证明了系统的解的存在唯一性。给出系统能控的充分必要条件。 |
关键词: 分布参数系统 投资模型 半线性抽象方程 能控性 |
DOI: |
投稿时间:1998-10-28修订日期:1999-01-19 |
基金项目: |
|
Controllability of A Class of Investment Model |
Tan Guangxing, Pan Jian
|
(Dept. of Management, Guangxi Institute of Tech., Donghuanlu, Liuzhou, Guangxi, 545005, China) |
Abstract: |
We deal with controllability properties of a class of investment model, and prove the existence and uniqueness of the solution. On the basis of the solution, the sufficient and necessary condition about controllability are given. |
Key words: distributed parameter system investment model semi linear abstract equation controllability |
|
|